# SDR DXTA2019042602322

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N747QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20711
- Aircraft time: 1,733 hours, 1,056 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sensor
- Part number: 9702861
- Part serial: 6042
- Condition: Failed
- Location: Hyd Temp
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID - L HYD TEMP HIGH CAS CAME ON AT CRUISE ALT OF 39000.  FOLLOWED QRH FOR TEMP BELOW 135.  AFTER COMPLETING THAT STEP, TEMP CONTINUED TO RISE AND GOT TO 265 DEGREES. WE COMPLETED THE CHECKLIST AND SHUT DOWN THE LEFT ENGINE. COMPLETED TROUBLESHOOTING AND FOUND LEFT HAND HYDRAULIC TEMP SENSOR HAD FAILED, PERFORMED HYDRAULIC SYSTEM ACIDITY TEST WITH NO DEFECTS NOTED.
